Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Nonregular ultrafilters and large cardinals


Author: Jussi Ketonen
Journal: Trans. Amer. Math. Soc. 224 (1976), 61-73
MSC: Primary 02K30; Secondary 04A20
DOI: https://doi.org/10.1090/S0002-9947-1976-0419236-X
MathSciNet review: 0419236
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The relationship between the existence of nonregular ultrafilters and large cardinals in the constructible universe is studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02K30, 04A20

Retrieve articles in all journals with MSC: 02K30, 04A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0419236-X
Keywords: Ultrafilter, nonregular, weak compactness, weak normality
Article copyright: © Copyright 1976 American Mathematical Society